Mathematisches Institut

Georg-August-Universität Göttingen


[zurück zum Institut], [Fakultät], [Universität]

 Letzte Änderung: 23.03.98     Verantwortlicher: Prof. Catanese


Homepage von Prof. Catanese

Dienstanschrift:

Mathematisches Institut
Bunsenstr. 3-5
D-37073 Göttingen Germany
Telefone: +49 (551) 39-7781
Telefax: +49 (551) 39-2985
Email: catanese@uni-math.gwdg.de

Privatadresse:

Zimmermannstraße 28
D-37075 Göttingen

Meine Forschungsgebiete

Mitarbeiter

Veröffentlichungen

List of Publications of Fabrizio M.E. Catanese :

  1. "Un teorema di dualita' per i fasci coerenti su uno spazio analitico reale", Ann. Sc. Normale Pisa, XXVII, IV, (1973), 845-871.
  2. "Decomposizioni primarie locali e decomposizioni irriducibili globali per coni e fibrati lineari analitici", B.U.M.I. (4) 11 (1975), 213-223.
  3. "Orientations of an analytic space", B.U.M.I. (2) 13-B (1976), 531-555.
  4. * "Coomologia dei fasci coerenti e teoremi di Lefschetz sulle varieta' proiettive", (coll. M. Beltrametti, notes of a course by B. Moisezon), Publ. Centro di Analisi Globale CNR (1976), Firenze, I-II + 1-64.
  5. "The tricanonical map of a surface with K2 = 2, pg = 0", (coll. E. Bombieri), in 'C.P. Ramanujam-A Tribute', Stud. in Math. n. 8, Tata Inst., (1978), Bombay, 279-290.
  6. * "Pluricanonical mappings of surfaces with K2 = 1, 2, q = pg = 0", in 'C.I.M.E. 1977: Algebraic surfaces', Liguori, Napoli (1981), 247-266.
  7. * "On a class of surfaces of general type", in 'C.I.M.E. 1977: Algebraic surfaces', Liguori, Napoli (1981), 267-284.
  8. "On Severi's proof of the double point formula", Comm. in Alg. 7 (7), (1979), 763-773.
  9. "Surfaces with K2 = pg = 1 and their period mapping", in 'Algebraic Geometry', Proc. Copenhagen 1978, Springer LNM 732 (1979), Berlin, 1-29.
  10. "The moduli and the global period mapping of surfaces with K2 = pg = 1: a counterexample to the global Torelli problem", Comp. Math. 41, 3, (1980), 401-414.
  11. "Babbage's conjecture, contact of surfaces, symmetric determinantal varieties and applications", Inv. Math. 63 (1981), 433-465.
  12. "Constructing sextic surfaces with a given number d of nodes", (coll. G. Ceresa), Jour. Pure Appl. Alg. 23 (1982), 1-12.
  13. * "Le applicazioni pluricanoniche di una curva riducibile giacente su una superficie", Publ. Ist. Mat. 'L. Tonelli', (1979).
  14. "Pluricanonical Gorenstein curves", in 'Enumerative Geometry and Classical Algebraic Geometry', Proc. Nice 1981, Birkhauser PM (1982), 50-96.
  15. * "Curve di genere basso", in 'Seminario di variabili complesse, Universita' di Bologna 1981', Pitagora, Bologna (1982), 43-67.
  16. "Infinitesimal Torelli theorems and counterexamples to Torelli problems", chap. VIII of 'Topics in Transcendental Algebraic Geometry', Annals of Math. Studies 106, Princeton Univ. Press (1983),143-155.
  17. "On the moduli spaces of surfaces of general type", Jour. Diff. Geom. 19, 2 (1984) , 483-515.
  18. "On the period map of surfaces with K2 = x = 2", in 'Classification of algebraic varieties and compact complex manifolds', Proc. Katata 1982, Birkhauser P.M. (1983), 27-43.
  19. "On the rationality of certain moduli spaces related to curves of genus 4", in 'Algebraic Geometry', Proc. Ann Arbor 1981, Springer LNM 1008 (1983), 30-50.
  20. "Moduli of surfaces of general type", in 'Algebraic Geometry-Open Problems', Proc. Ravello 1982, Springer L.N.M. 997, (1983) 90-112.
  21. Moduli of surfaces of general type. (Japanese) [CA] Ring theory and algebraic geometry, Proc. 28th Symp. Algebra, Chiba Univ. 1982, 287-301 (1982).
  22. "Commutative algebra methods and equations of regular surfaces", in 'Algebraic Geometry' Proc. Bucharest 1982, Springer LNM 1056, (1984) 68-111.
  23. "Generic invertible sheaves of 2-torsion and generic invertible theta characteristics on nodal plane curves", in 'Algebraic Geometry Sitges 1983', Springer L.N.M. 1124, (1985), 58-70.
  24. "Automorphisms of Rational Double Points and Moduli spaces of Surfaces of general type", Comp Math 61: 81-102 (1987).
  25. "On a problem of Chisini", Duke Math. Jour. 53, 1, 33-42 (1986).
  26. "Equations of Pluriregular Varieties of general type", in 'Geometry today-Roma 1984", Progress in Mathematics 60, 47-67 Birkhauser (1985).
  27. * "Superficie complesse compatte", Atti Convegno Naz. GNSAGA del CNR (1984), 7-58, Valetto Torino (1986).
  28. "Connected components of moduli spaces", Jour. Diff. Geom. 24: 395-399 (1986).
  29. "Surfaces with K2 = 6, x = 4, and with torsion" (coll. with A. Bartalesi), Rend. Sem. Mat. Torino, fasc. spec. 1986, 91-110.
  30. "Canonical rings and "special" surfaces of general type", in 'Algebraic Geometry Bowdoin 1985', A.M.S. Proc. of Symp. in Pure Math. 46, 1 (1987), 175-194.
  31. "Moduli of algebraic surfaces", in "Theory of moduli", Proc. CIM. E. 1985 Springer Lecture Notes in Math., 1-83 (1988).
  32. "Surfaces with K2 = 2, pg = 1, q = 0" (coll. with O. Debarre), Crelle's Jour. (1989), 1-55.
  33. "Everywhere non reduced moduli spaces", Inv. Math. 98, (1989), 293-310
  34. "Footnotes to a theorem of I. Reider", in Proc of the Conf. "Hyperplane sections", L'Aquila 1988, Springer LNM 1437, 67-74 (1990).
  35. "Periodic meromorphic functions", coll. with F. Capocasa, Acta Math. 166, 27-68 (1991).
  36. "Periodic meromorphic functions and Lefschetz type theorems on quasi-Abelian varieties", in Proc. of the Hua-Lo Keng Symposium, Beijing 1988, Science Press and Springer Verlag (1991), 40-68.
  37. "Surfaces with pg = q = 1", coll. with C. Ciliberto, in Proc. of the Meeting "Problems on surfaces and their classification", Symposia Mathematica 32, INdAM, Academic Press, 49-79 (1991), Catanese, Ciliberto, Cornalba editors.
  38. "The fundamental group of generic polynomials", coll. with B. Wajnryb, Topology 30, 4, 641-651 (1991).
  39. "Braids, trees and lemniscates", coll. with M. Paluzny, Topology, 30, 4 623-640 (1991).
  40. "Symmetric products of elliptic curves and surfaces with pg = q = 1", coll. with C. Ciliberto, Jour. Alg. Geom. 2 (1993), 389-411.
  41. "Moduli and classification of irregular Kaehler manifolds (and algebraic varieties) with Albanese general type fibrations", Invent. math. 104, 263-289 (1991).
  42. "Recent results on irregular surfaces and irregular Kaehler manifolds", Proc. of the Conf. "Geometry and complex variables" Bologna 1990, M. Dekker, New York, 59-88 (1991).
  43. "d-very ample line bundles and embeddings of Hilbert schemes of 0-cycles", coll. with L. Goettsche, Manuscripta Mathematica 68, 337-341 (1990).
  44. "Surfaces with K2 = Á = 2 and special nets of quadrics", coll. with P. Cragnolini and P. Oliverio, Proc. of the Conference on "Birational and Projective classification of Algebraic Varieties", L'Aquila 1992, Contemp. Mathematics 162 (1994), AMS , 77-128.
  45. "Chow varieties, Hilbert schemes, and moduli spaces of surfaces of general type", Journal of Algebraic Geometry, 1, 3, 1-34 (1992).
  46. "Stable vector bundles and degrees of Weierstrass schemes", coll. with M. Schneider, Mathematische Annalen 293, 579-594 (1992).
  47. * "On the irregularity of cyclic coverings of algebraic surfaces", coll. with C. Ciliberto, Proc. of the Conf. "Geometry of complex projective Varieties" Cetraro 1990, Mediterranean Press 9 (1993), 89-115.
  48. "Vector bundles, linear systems and extensions of º1" , coll. with F. Tovena, Proc. of the Bayreuth Conf. "Algebraic Geometry" 1990, Springer LNM 1502, 51-70 (1992).
  49. ** "Topics in the Theory of Algebraic Surfaces: From Enriques' work to recent developments", coll. with I. Bauer, ETH Lecture Notes, Birkhauser Verlag, to appear (under final revision).
  50. "(Some) Old and new results on algebraic surfaces", Proc. of the first Congress of the European Mathematical Society, Birkhauser Progress in Mathematics 119, (1994), 445-490.
  51. "Configurations of real and complex polynomials", (coll. P. Frediani) in Proc. of the Orsay Conf. on Algebraic Geometry, Soc. Math. de France Asterisque 218 (1993), 61-93.
  52. ** "Topologia delle varieta' algebriche", Conferenza Congresso U.M.I., (to appear in Bull. U.M.I.), under final revision.
  53. * "Trento examples", (coll. Kollar-van Geemen), in 'Classification of Irregular varieties, Minimal models and Abelian varieties', Proc. Trento 1990, Ballico, Catanese and Ciliberto editors, Springer LNM 1515, (1992) 134-139.
  54. "Linear systems on quasi-Abelian varieties", (coll. F. Capocasa), Math. Annalen 301, (1995), 183-197.
  55. "Divisors of small genus on algebraic surfaces and projective embeddings" (coll. M. Franciosi), Proc. of the 1993 Hirzebruch 65 Conference on Alg. Geom., Israel Math. Conf. Proc. vol. 9 (1996) Contemp. Math., AMS, 109-140.
  56. "Compact complex manifolds bimeromorphic to tori", Proc. of the Conf. "Abelian Varieties", Egloffstein 1993, De Gruyter (1995), 55-62.
  57. ** "Canonical rings of irregular surfaces (coll. F.O. Schreyer), part I" preliminary version, october 1993.
  58. "Polynomial bounds for Abelian Groups of automorphisms" (coll. M. Schneider), Comp. Math. 97: 1-15 (1995).
  59. "Generalized Kummer surfaces and differentiable structures on Noether-Horikawa surfaces, part I", in 'Manifolds and Geometry, Pisa 1993', Symposia Mathematica XXXVI, Cambridge University Press (1996), 132-177.
  60. "Generic lemniscates of algebraic functions", coll. with I. Bauer, Mathematische Annalen 307 (1997), 417-444.
  61. * "Rational surfaces in P4 containing a plane curve" (coll. K. Hulek), Ann. di Mat. Pura Appl. IV, 172 (1997), 229-256.
  62. * "Embeddings of curves and surfaces", (coll. M. Franciosi, K. Hulek, M. Reid) preprint february '95, submitted for publ.
  63. * "The classification of irregular surfaces of general type with non birational bicanonical map", (coll. C. Ciliberto, M. Mendes Lopes) Trans. A.M.S. (1997).
  64. "Fundamental groups with few relations", Proc. of the Conference "Higher dimensional complex varieties", Trento '94, De Gruyter (1996), 163-165.
  65. * "Even sets of nodes are bundle symmetric", coll. G. Casnati Jour. Diff. Geom. (1997).
  66. * "The orbifold fundamental group of the Persson-Horikawa-Noether surfaces", (coll. S. Manfredini), to appear in the Proc. of the Conference 'Geometric theory of singular phenomena in P.D.E.'s', Cortona may 15-19 1995, I.N.D.A.M. Symposia Mathematica, Cambridge University Press.
  67. * "Homological algebra and algebraic surfaces", in ' Algebraic Geometry, Santa Cruz 1995', Proc. of AMS Symp. Pure Math. 62, 1 AMS (1997), 3-56.
  68. * "On the scalar curvature of Einstein manifolds", coll. Le Brun, Math. Res. Letters4 (1997), 843-854.
  69. * "Fibred surfaces, varieties isogenous to a product and related moduli spaces", 43 pages, to appear on Amer. J. Math..
  70. "Quadratic sheaves and self linkage", (coll. G. Casnati), 12 pages, to appear in Asian J. Math..
  71. "Singular bidouble covers and the construction of interesting algebraic surfaces", 31 pages, to appear in the Proceedings of the Conference in honour of F. Hirzebruch's 70th Birthday, A.M.S. Contemp. Math. (1999).
  72. "On simply - connected Godeaux surfaces", (coll. R. Pignatelli), 32 pages, to appear in a Volume dedicated to the memory of Michael Schneider, T. Peternell F.O. Schreyer editors, De Gruyter (1999).
  73. "The index theorem on quasi Abelian varieties", in preparation.
  74. "On non smooth fibrations of algebraic surfaces", in preparation
  75. "On the differentiable structures of Arnold's relatives", in preparation.

* = Non reviewed by Zentralblat fuer Mathematik


BOOKS EDITED